# SDR MWEA080059

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 59,655 hours, 49,497 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 210101
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN CREW AND PASSENGERS REPORTED A BURNING SMELL, THEN DISSIPATED.  REMOVED AND REPLACED LEFT AND RIGHT WATER SEPARATOR COALESCER BAGS.
